Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Sharp chest pain, am I going to have heart attack ?

I going 2 be totally honest bout 3 years ago i got addicted to co-codamol 30/500 i was taking nearly 20 tabs per day 6 month ago i stop cause i had a feeling like my heart was comming out ov my chest went to my docs he said i was having panic attacks i have had my blood - xray - ecg done everything came bk normal i seen another doc n he said i had anxitey he put me on 40 mg propranlol . symptom i am getting are pain in center or my chest i have pain in left arm hand all time mainly feel dizzy alot pain in shuolder , neck , back , jaw , head pressure my mood has changed alot n recently i hav spat blood i have been having these symtoms for past 6 month but i aint told me doc bout the co-codamol cant find it in me i feel ashamed i am only 20 and scared deaf for my life thanks for reading this . get bk plz .
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Forget about pride - go to a doc ASAP!!!
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor